# SDR ASOA20161021025

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SEAT TRACK CORRODED AT RBL 9 BETWEEN BS 847-977.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV M.
